# SDR HEEA062854

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck
- Part number: 205030280141
- Condition: Separated
- Location: Service Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DECK SEPARATED BEYOND ALLOWABLE REPAIR.
